Am I overdosing?

I am currently taking 3 grains of NDT (Nature Throid) - I have gradually increased and felt well and alert. However, over the last 5 weeks I have had really aching muscles in the shoulders, and now my knee is giving way - I have had physio on all three bits. I have gained all the weight I lost, it wasn't a lot but still... and I have had a bad head. I took my blood pressure twice yesterday 186/99 and 181/97 so it is definitely high. I haven't taken any NDT today . The last set of blood results were fine according to my GP. Any body else had anything similar?

5 Replies

  • Are you experiencing any other symptoms of overmedication? It's just it actually sounds like you need a raise in dose, not a decrease, from what you say. How's your pulse and temperature?

  • My temperature is erratic as I am horribly menopausal. My pulse seems steady at the moment.

  • Glig,

    Can you post your recent results with ranges (figures in brackets after results)? Doctor's 'fine' means within range which isn't the same as optimal.

  • I will - I wasn't given the results. But I will ask for them. He said they were towards the high side and that I could cut back. I haven't cut back. Thank you

  • Did you have the blood test at the very earliest and fast. Did you allow approx 24 hours gap between your last dose of levo and the test?

    If not, your results might be skewed.

    Usually if we've been stable for a number of weeks and symptoms recur, it can mean we need an increase.

You may also like...